# SDR SWIA2021090760742

- Difficulty date: June 25, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R350313
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM FLANGES @ LBL 27, FS 574 TO FS 621 HAVE TOP SURFACE CORROSION    (C-CHECK RO 9/3/21)   REMOVED CORRODED FLOOR BEAM AT LBL 27 F.S. 574.00 - F.S. 621.00 AND INSTALLED NEW SERVICEABLE BEAM IAW CRJ-200 SRM 51-42-21 AND  51-40-11 REVISION 38B - 25 NOV 2020. REF ATTACHED DRAWING FOR FASTENER CALL OUT. COMPLETED SKWEST TASK CARD 51-900-1003-SKY AND FORM M-337. NO CHANGE TO WEIGHT AND BALANCE. REF ATTACHED CONTINUATION CARD FOR ALL WORK PERFORMED.
